Ask an expert
Question

04 Jul 2005

prosit
Hi

I read a while ago on this website that someone suggested prosit for bloatedness. I have started using it, and it helps, but it seems to upset my stomach at times, I need to go to the bathroom 3 or 4 times. Does anyone had the same experience perhaps, will this go away after a period of time? Thank you
Answer 23,733 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Lady
I have tried to check this product in my copy of MIMS, but it is not listed, so I presume it is an over-the-counter medicine? You need to keep in mind that most medicines, including herbal ones (if this should be a herbal preparation), may assist with certain symptoms, but cause their own side-effects. This product may work by increasing the motility of the digestive tract which will move the winds, but also cause runny tummy.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20296 votes
Vote